# SDR DLM90070865

- Difficulty date: June 25, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- Engine: Iae V2525D5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538412
- Condition: Corroded
- Location: Bs 503-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB STA 503-579 CORRODED OUT OF LIMITS.  REMOVED DAMAGED CUSP WEB AND REPLACED WITH A SERVICEABLE WEB IAW THE MD90 SRM 51-30-02, 51-30-01, 51-10-05, AND 51-30-05.
